I had LASIK done for my eyes two months back. My vision is all right but, I feel a burning sensation at the corners of the eyes (corners from where tear comes). After 20 days of LASIK, (back then) whenever I put any eye drops my eyes started burning. Due to the burning sensation, my eyes started watering. I had consulted many doctors, and they prescribed eye drops like Systane Ultra, L-Pred, and Eubri. But no eye drops help me. I do not know what to do. Sometimes I also get redness in the eyes. Is it dryness or something else?
Welcome to icliniq.com.
LASIK when it is done, corneal nerves will be cut. These corneal nerves take several months to regenerate. This can lead to continuous dryness and irritation in the eyes. Eyes also become hypersensitive. Systane ultra is artificial tear eye drops which is a substitute given for this dryness. But, the burning sensation in the corners can be due to an allergic reaction.
L-Pred may help that. Please avoid rubbing your eyes in case of irritation, as it may take a long time for healing the corneal flap; they create in LASIK. Sometimes, eye drops may themselves can cause an allergic reaction to your eye and can cause irritation. You can use different company drops of same content medicine to avoid this problem. Try Levocetirizine tablets.
You can a send a picture of your eyes for a detailed evaluation.
Was this answer helpful?|
Query: Hello doctor, I am 42 years old female going through dry eyes for the past 45 days. I have been to three different doctors but no relief. I feel heaviness in the eyes along with pain and redness. I have been given a gel and a tube (Systane eye drop and Ara gel). Please help. Read Full »
Query: Hi doctor,About two years ago, I did LASIK surgery to correct short-sightedness. I recovered from it and have a normal vision now. The trouble note is my eyes gets dry soon. And sometimes when I wake up I cannot even open my eyes as it is too dry and I need to keep it closed until it waters which ... Read Full »
Query: Hi doctor, I am 30 years old and since past eight months, I have been suffering from weakness, lower back pain, muscle twitches. I have been masturbating for over 10 years and I have noticed I feel these symptoms more after I masturbate. I feel my legs are not strong enough, standing for a long tim... Read Full »
Ask your health query to a doctor online?Ask an Eye Care Ophthalmologist Now